So I ended my period and took a plan b the same (Tuesday) I took a Plan B again (Thursday). It is now Wednesday and My fertile week ends tomorrow meaning I’m ovulating I think but I woke up and I was bleeding and my period is not due for another 2 weeks from today (Wednesday). I don’t know if this is normal and it’s just the side effect, if I’m pregnant or my period is very early. Someone please help me and judgment
Plan B is a huge dose of artificial hormone for your body to deal with. It's meant for total emergencies. There are no studies done on such frequent use. It's not known how it will affect you in the long term, & in the short term you could really get some severe hormonal side effects.
Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that, & you'd need one of the other methods of emergency contraception.
It's highly unlikely that you'll be ovulating on time. The Plan B will have delayed it, if it worked correctly.
With 2 doses you won't know where you are for weeks, possibly months, in terms of your menstrual cycle.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2014 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 26 Oct 2015 • 1 answer
Posted 29 Sep 2017 • 1 answer